Does anyone have a bad taste in their mouth when they take Taxotere?

Answers (1)

15 Jun 2011

Taste changes have been reported with Taxotere but not a bad taste in mouth.
It could be related - talk with your doctor if it is bothering you.
http://www.drugs.com/sfx/taxotere-side-effects.html

Votes: +0
Debralee51 28 Jun 2011

Yes, I am experiencing a horrific taste in my mouth. My first dose of Taxotere was 13 days ago. I developed an oral infection within 3 or 4 days. That has been cleared up with "magic mouthwash" but I have been left with a terrible taste in my mouth. The first few days it was more metallic and the last couple of days it has been like salt water from the ocean. Has anyoen experienced it and did you find relief with anything?

texmom50 19 Nov 2013

The taxotere seems to go right to my mouth - swollen, sore lips, mouth sores, swollen tongue, horrible taste in my whole mouth, dry mouth and thrush. Mouth wash from my doctor helps with the thrush, but the rest of it seems to need to be endured.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Keppra leave a bad taste in the mouth?

In the top of my mouth I have an usual bad taste all the time. Didnt start until I started taking MS Contin and Keppra

1 answer 2 Jan 2010

Burning Mouth Syndrome - Does anyone have all the symptoms but without pain (as I do)?

I have numbness mostly on the roof of my mouth, plus some on my lower lip and below. I have a metallic taste, and no taste of sugar. My tongue reacts ...

0 answers 2 Jul 2011

Tapazole - what if anything can be done about the bad taste I am experiencing?

i started taking 20 mgs a day and all was fine Dr increased it to 40 mgs a day and now i have a constant bad taste in my mouth. i take 2 pills 2x a ...

1 answer 14 Oct 2011

Chantix - I have a really bad taste in my mouth?

Any way to get rid of it? I have been taking Chantix for a week and a half. The cigarettes taste bad and the craving is much less, but food tastes ...

1 answer 2 Nov 2012

Nephrocaps - Did anyone get a bad taste in mouth when they started taking Nephorcaps?

I started taking Nephorcaps about a month ago and I find I have this weird taste in my mouth that won't go away. I read somewhere that it can ...

1 answer 13 Nov 2012